Excedrin® Migraine is a doctor-recommended safe and effective OTC migraine treatment. In clinical studies, patients with moderate to severe migraines experienced effective relief with just one dose.
Excedrin® Migraine contains acetaminophen, aspirin, and therapeutically active caffeine.
- Treats Migraines
- Do not use more than directed
- Adults: Take 2 caplets with a glass of water
- If symptoms persist or worsen, ask your doctor
- Do not take more than 2 caplets in 24 hours, unless directed by a doctor
- Under 18 years of age: Ask a doctor
- Acetaminophen 250 mg
- Aspirin 250 mg – Non-Steroidal Anti-Inflammatory Drug (NSAID)
- Caffeine 65 mg
Top Questions See all 4 Q&A
PHOTOS & VIDEOS
See All Photos & Videos